MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON C3; HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON C3; HAMILTON-C3
Model Number 160005
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "the power button is not working." no patient involved, reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: hamilton medical ags conclusion: (b)(4).It was reported that the power button of the hamilton-c3 was not functioning.The field technician informed that the display front and the display gasket were replaced.After the replacement, the device operated normally and was returned to use.No patient was involved.No further information has been reported.Based on the available data, no patient related risk has been identified.The case is considered closed.

Brand Name
HAMILTON C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key21695588
Report Number3001421318-2025-00459
Device Sequence Number12974262
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)210428(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown